Nurofen for Children Chewable Capsules- Pain Relief For Children

No reviews

Price:
Sale price€4.95 EUR

Description

Product Description

Nurofen for children 100 mg chewable capsules soft contains ibuprofen and is available in an easy to chew, on-the-go format. It provides relief from headache, fever, symptoms of colds and flu and mild to moderate pain. Suitable for children 7 - 12 years.

Product Size: 100mg (24 capsules)

      How to Use

      • Please read the enclosed leaflet carefully before use.
      • For oral and short term use only.
      • The capsule should be chewed before swallowing.
      • Do not give to children under 7 years of age.
      • Age: 7-9 years: take two capsules 3 times in 24 hours.
      • Age 10-12 years: take three capsules 3 times in 24 hours.
      • Doses should be given approximately every 6-8 hours, (or with a minimum of 6 hours between each dose if required).

      Do not take this medicine if:

    • You have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
    • You are allergic to ibuprofen or any other ingredients of this medicine, aspirin or other related painkillers.
    • You are taking other NSAID painkillers or aspirin with a daily dose above 75 mg
    • Caution

      • For oral and short term use only.
      • Read the package leaflet before use.
      • The capsule should be chewed before swallowing and do not give to children under 7 years of age.
      • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
      • Seek advice if you suffer from allergies.
      • Keep all medicines out of the reach of children.

        Contains

        Active ingredient: Each soft capsule contains 100mg ibuprofen.

        Other ingredients:
        Glucose, Sucrose, and Soya lecithin.